Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Applications of duality

Author: Eben Matlis
Journal: Proc. Amer. Math. Soc. 10 (1959), 659-662
MSC: Primary 18.00
MathSciNet review: 0106937
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander, On the dimension of modules and algebras (III), Nagoya Math. J. vol. 9 (1955) pp. 67-77. MR 0074406 (17:579a)
  • [2] M. Auslander and D. Buchsbaum, Homological dimension in Noetherian rings, II, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 194-206. MR 0096720 (20:3203)
  • [3] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [4] A. Hattori, On Prufer rings, J. Math. Soc. Japan vol. 9 no. 4 (1957) pp. 381385. MR 0094336 (20:854b)
  • [5] I. Kaplansky, A characterization of Prufer rings, J. Indian Math. Soc. (forthcoming). MR 0125137 (23:A2443)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.00

Retrieve articles in all journals with MSC: 18.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society